•

	3	AFFLES GIRLS' PRIMARY SCHOOL TOPICAL TEST	Your Score Out of 28 marks Parent's Signature
Name: _		() Class: P 4	
Topic: T	ime	Date:	- -
<u>Sec</u> Cho	tion /	A: (5 x 2 marks) the correct answer and write its number in the brac	kets given.
1		n completed his homework at 18 25. He took 2 h A	47 min to
	(1)	14 38	
	(2)	14 48	
	(3)		
	(4)	15 48	·()
2	A fo	otball match started at 15 15 and it ended at 16 40.	
		v long was the football match?	
	(1)	1 h 25 min	
	(2)	1 h 30 min	
	(3)	3 h 25 min	
	(4)	3 h 40 min	()
3	How	many $\frac{1}{2}$ turns will the minute hand of a clock turn	between
	9.25	a.m. to 10.55 a.m.?	
	(1)	5	
· · .	(2)	6	
	(3)	3	
	(4)	4	()
			· ·

.

Page 1 of 7

(

(

)

۰.

)

4 Edward washed 8 cars on Saturday. He took 20 minutes to wash each car. He started at 07 00. At what time will he finish if he did not take any breaks?

- (1) 09 00
- (2) 09 40
- (3) 10 00
- (4) 10 20
- 5 Jacob took 2 min 38 s to jog round a park. His sister took 40 s faster than him to complete the same distance. How long did his sister take?
 - (1) 1 min 20 s
 - (2) 1 min 58 s
 - (3) 2 min 2 s
 - (4) 2 min 78 s

Write your answers in the spaces provided. Show your working steps clearly.

<u>,</u>

6. The Tan family arrived at the Singapore Zoological Gardens at 11.30 a.m. and left at 3.40 p.m. How long was their visit to the zoo?

Ans: _____[2]

7.

.

.

A show started at 11.55 p.m. and ended 1 hour 45 minutes later. At what time did the show end?

Ans: _____[2]

Page 3 of 7

The MRT trains depart at intervals of 12 minutes. Find the time of departure of the fourth train if the first train departs at 7.45 p.m.

Ans: _____[2]

9

8

Victor exercises 4 times a week. He exercises 2 hours each time. How many weeks will Victor need to reach 200 hours of exercise?

Ans: _____[3]

Page 4 of 7

10 Cameron's watch shows the wrong time. When he left his house at 7.03 a.m., his watch showed the time as 7.15 a.m. Cameron has an appointment with the dentist at 9.45 a.m. When he arrived, his watch showed the time as 10.40 a.m. How many minutes late was he for his appointment?

0**0** 0

Ans: _____[2]

11

.

· · .

When it is 08 15 in Singapore, it is 09 15 in Seoul. Penny took a flight from Singapore to Seoul at 08 15 for a conference. The flight lasted 4 h 50 min. What time was it in Seoul when the flight landed?

Ans: _____[2]

· · . •

Page 5 of 7

•-.

When it is 10 00 in Country A, it is 08 40 in Singapore. Zacchaeus took a flight from Country A at 09 00 to Singapore. The flight lasted 3 h 29 min. What time was it in Singapore when the flight landed? Express your answer using the 24-hour clock.

Ans: _____[2]

13 Two lighthouses flash their lights every 24 seconds and 60 seconds respectively. They flash together at 8.40 p.m. When is the next time the two light houses will flash their lights together again?

Ans: _____[3]

Page 6 of 7

.

Tick the question Number that YOU got wrong	Possible Reasons	Teacher's Feedback
06	 Did not draw correct time line Made a computational error Cannot comprehend question 	
07	 Cannot comprehend question Did not draw correct time line Made computational error 	
D 8	 Cannot comprehend question Made computational error 	
□ 9	 Cannot comprehend question Copy and transfer numbers wrongly Made computational error 	
□ 10	 Cannot comprehend question Copy and transfer numbers wrongly Made computational error Did not draw correct number line 	
D 11	 Cannot comprehend question Copy and transfer numbers wrongly Made a computational error Did not draw correct number line 	
□ 12	 Cannot comprehend question Copy and transfer numbers wrongly Does not know how to read 24-hour clock Did not draw correct time line 	
□ 13	 Cannot comprehend question Copy and transfer numbers wrongly Made computational error Did not draw correct time line 	

Overall, I am performance.







(Select and circle the best emoticon that best describes your peformance)

Page 7 of 7

More papers available at www.testpapersfree.com

,

. ·

.

,

•

.

,

.....

.

ANSWER KEY

YEAR	:	2022
LEVEL	:	PRIMARY 4
SCHOOL	۰ ۲	RAFFLES GIRLS' PRIMARY SCHOOL
SUBJECT	:	MATHEMATICS
TERM	:	TOPICAL TEST

SECTION A

Q1	3	Q2	1	Q3	3	Q4	2	05	2
SECTIO	NB						/ <u> </u>	1.45	2

Q6	11.30am → 3.30pm = 4h 3.30pm → 3.40pm = 10 mins Ans: 4h10mins	Q7	11.55pm → 12.55pm = 1h 12.55pm → 1.40am = 45 mins Ans: 1.40am
Q8	7.45pm → 8.15pm = 30 mins 8.15pm → 8.20pm = 5 mins 8.20pm → 8.21pm = 1 min Ans: 8.21pm	Q9	4x2= 8 200 ÷ 8= 25
Q10	9.45am → 1000am = 15 mins 1000am → 1040am = 40 mins 40 + 15 = 55 55 - 12 = 43 mins	Q11	$0815 \rightarrow 1215 = 4h$ $1215 \rightarrow 1305 = 50 \text{ mins}$ $1305 \rightarrow 1405 = 1h$ Ans: 1405
Q12	0900 → 1000 = 1h 1000 → 1029 = 29 mins 100 - 0840 = 1h20mins 1129 → 1229 = 1h 1109 → 1129 = 20 mins Ans: 1109	Q13	

.

.

0.00

•

.

,

· · · · · · · · ·

.

.

·

. . .

. .